# SDR UALA2009081002411

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 79,422 hours, 12,763 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: C17638109
- Condition: Out Of Limits
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE PRESS BOTTLE TRIGGER OUT OF LIMITS.  REPLACED BOTTLE.
